Massachusetts, 2005

High Wind in Massachusetts, September 29, 2005

September 29, 2005 · NWS ALY · 1 event in 1 county or zone

1 high wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Sep 29, 4:37 AM EST, 4 hours 48 minutes earlier.

Area forecast discussion, Sep 29, 4:37 AM EST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
537 AM EDT THU SEP 29 2005

.SHORT TERM (TODAY THROUGH TONIGHT)...A WILD DAY IS IN STORE FOR
EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND AS OUR FIRST
REALLY STRONG COLD FRONT OF THE FALL SEASON WILL USHER IN THE
COLDEST AIR THUS FAR IN THE EARLY FALL SEASON TONIGHT AND FRIDAY.
AHEAD OF AND ALONG THE FRONT IS WHERE THE PROBLEMS ARE EXPECTED TO
OCCUR AND WITH FROPA OCCURRING ACROSS BULK OF FA LATE MORNING INTO
EARLY TO MID AFTERNOON THIS WILL BE THE MAIN TIME FRAME OF CONCERN
FOR DAMAGING WINDS. HAVE THUS ISSUED A HIGH WIND WARNING FOR THE
ENTIRE FORECAST AREA UNTIL 6 PM EDT THIS AFTERNOON. WINDS ARE
EXPECTED TO INCREASE TO 50 TO 65 KNOTS UNDER THE LOW LEVEL INVERSION
WHICH EXISTS AROUND 4 KFT THIS MORNING. INVERSION WILL BREAK AS
FRONT APPROACHES AND 2-3 HOUR PERIOD OF HEAVY RAIN LIKELY TO MIX AT
LEAST A PORTION OF WINDS TO THE SURFACE MAINLY DURING MID MORNING TO
EARLY AFTERNOON TIME FRAME AS FRONT ADVANCES AT ABOUT 50 MPH. HIGHER
TERRAIN AND NORTH-SOUTH ORIENTED VALLEYS WHERE CHANNELED FLOW WILL
OCCUR WILL LIKELY EXPERIENCE THE MOST DAMAGE. EMBEDDED THUNDER
EXPECTED IN THE HEAVY SHOWERS WILL ONLY ADD TO THE THREAT. WINDS
WILL DECREASE BY THIS EVENING AS WINDS SHIFT WEST AND PRESSURE
GRADIENT BEGINS TO WEAKEN.

WILL NEXT TURN ATTENTION TO FROST/FREEZE AS WINDS DIMINISH AND SKIES
CLEAR. A HARD FREEZE IS EXPECTED ACROSS THE SOUTHERN ADIRONDACKS
WHICH WILL LIKELY BRING AN END TO THE GROWING SEASON IN THAT REGION
AS TEMPS DROP INTO THE UPPER 20S TO LOWER 30S. THE REST OF THE
REGION WILL SEE TEMPS DROP INTO THE 30S WITH A FROST ADVISORY FOR
MID 30S IN EFFECT FOR REMAINING AREAS WEST...NORTH AND EAST OF
GREATER CAPITAL DISTRICT.
&&

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...HAVE DONE LITTLE WITH
PREVIOUS FORECAST PACKAGE FOR THIS PERIOD OTHER THAN TO SLIGHTLY
ADJUST TEMPS ON FRIDAY AND ADD MENTION OF FROST TO SOME AREAS FRIDAY
NIGHT. WARMING TREND EXPECTED OVER THE WEEKEND AND DRY WEATHER INTO
MIDDLE OF NEXT WEEK.
&&

.AVIATION...VFR TO MVFR EARLY THIS MORNING. CONDITIONS WILL
DETERIORATE TO WIDESPREAD MVFR...LOCALLY IFR...AS THE MORNING
PROGRESS AS STRONG COLD FRONT APPROACHES. HAVE LOW LEVEL SHEAR
ACROSS MUCH OF REGION EARLY THIS MORNING WITH STRONG LOW LEVEL JET
AND LIGHT WINDS IN MANY VALLEY LOCATIONS. HAVE INVERSION AHEAD OF
BOUNDARY KEEPING VERY STRONG WINDS ALOFT NOW...HOWEVER AS THE
CONVECTION MOVES INTO AREA THE RAIN WILL PULL STRONGER WINDS TO
SURFACE SO HAVE GUSTS TO 40 KTS IN TAFS FOR A THREE HOUR PERIOD LATE
MORNING INTO EARLY AFTERNOON. FRONTAL PASSAGE BY MID AFTERNOON CIGS
IMPROVE TO VFR. SOUTHERLY WINDS SHIFT AROUND W-WNW AND COLD AIR
ADVECTION KICKS IN. GUSTY WINDS INTO EARLY EVENING. HIGH PRESSURE
BUILDS IN QUICKLY AND WINDS WILL DIMINISH BY LATE EVENING AND SKIES
WILL CLEAR.
&&

.FIRE WEATHER...MINIMUM RH TODAY EXPECTED TO BE 60 TO 70 PERCENT
WITH MAXIMUM RH TONIGHT 85 TO 100 PERCENT AND MINIMUM RH ON FRIDAY
35 TO 45 PERCENT. HEAVY SHOWERS AND EMBEDDED THUNDERSTORMS EXPECTED
TO DUMP UP TO AN INCH OF RAIN IN A 2 TO 3 HOURS PERIOD AHEAD OF A
STRONG COLD FRONT WHICH WILL CROSS THE REGION LATE THIS MORNING INTO
EARLY THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS OF 15 TO 40 MPH WILL
SHIFT TO THE WEST AFTER FRONTAL PASSAGE AND DIMINISH THIS EVENING.
SOME WIND GUSTS ALONG AND AHEAD OF THE COLD FRONT MAY REACH 65 MPH.
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT TONIGHT AND FRIDAY.
&&

.HYDROLOGY...RIVERS REMAIN LOW AND RAINFALL TODAY IS NOT EXPECTED TO
BE ENOUGH TO CAUSE FLOODING PROBLEMS ON RIVERS AND STREAMS. SOME
PONDING OF WATER ON ROADWAYS IS POSSIBLE ESPECIALLY IF STORM DRAINS
BECOME CLOGGED WITH FALLEN LEAVES. RAINFALL WILL LAST ONLY 2 TO 3
HOURS IN MOST LOCATIONS WITH AMOUNTS BETWEEN A THIRD OF AN INCH AND
AN INCH. DRY WEATHER WILL TAKE HOLD BY EVENING AND WILL LINGER INTO
THE MIDDLE OF NEXT WEEK.
&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...HIGH WIND WARNING UNTIL 6 PM EDT CTZ001-013.
MA...HIGH WIND WARNING UNTIL 6 PM EDT MAZ001-025. FROST ADVISORY 2
AM TO 7 AM EDT FRIDAY MAZ001..
NY...HIGH WIND WARNING UNTIL 6 PM EDT
NYZ032-033-038>043-047>054-058>061-063>066-082>083. FREEZE WARNING 2
AM TO 7 AM EDT FRIDAY NYZ032-033-042-082. FROST ADVISORY 2 AM TO 7
AM EDT FRIDAY NYZ038>041-043-047-048-051-058-083-084.
VT...HIGH WIND WARNING UNTIL 6 PM EDT VTZ013>015. FROST ADVISORY 2
AM TO 7 AM EDT FRIDAY VTZ013>015.

&&
Hazardous weather outlook, Sep 29, 6:26 AM EST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
726 AM EDT THU SEP 29 2005

NYZ032-033-042-082-301100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN FULTON-
726 AM EDT THU SEP 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEW YORK.

.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORM WATCH 825 IS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...A HIGH WIND WARNING IS IN EFFECT THROUGH 6 PM EDT
THIS AFTERNOON...A FREEZE WARNING IS IN EFFECT FROM 2 AM TO 7 AM
EDT FRIDAY...SEE WARNING STATEMENT FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR THE
FOLLOWING COUNTIES...HERKIMER...HAMILTON...WARREN AND FULTON.
COUNTIES ARE ASKED TO RELAY ANY REPORTS OF DAMAGE VIA AMATEUR
RADIO FREQUENCIES...NYSPIN LSR...SEVERE WEATHER REPORTING FORM AND
TELEPHONE.

MAZ001-NYZ038>041-043-047-048-051-058-083-084-VTZ013>015-301100-
NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-WESTERN ALBANY-WESTERN GREENE-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
726 AM EDT THU SEP 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORM WATCH 825 IS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...A HIGH WIND WARNING IS IN EFFECT THROUGH 6 PM EDT
THIS AFTERNOON...A FROST ADVISORY IS IN EFFECT FROM 2 AM TO 7 AM
EDT FRIDAY...SEE WARNING AND ADVISORY STATEMENT FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR THE
FOLLOWING COUNTIES...ALBANY...FULTON...GREENE...HERKIMER...MONTGOMERY
SARATOGA...SCHOHARIE...SCHENECTADY...WARREN...WASHINGTON...BENNINGTON
...WINDHAM AND BERKSHIRE. COUNTIES ARE ASKED TO RELAY ANY REPORTS
OF DAMAGE VIA AMATEUR RADIO FREQUENCIES...NYSPIN LSR...SEVERE
WEATHER REPORTING FORM AND TELEPHONE.

CTZ001-013-MAZ025-NYZ049-050-052>054-059>061-063>066-301100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-
726 AM EDT THU SEP 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS AND EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORM WATCH 825 IS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...A HIGH WIND WARNING IS IN EFFECT THROUGH 6 PM EDT
THIS AFTERNOON...SEE WARNING STATEMENT FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR THE
FOLLOWING COUNTIES...ALBANY...COLUMBIA...DUTCHESS...GREENE...
RENSSELAER...SARATOGA...SCHENECTADY...ULSTER...BERKSHIRE AND
LITCHFIELD. COUNTIES ARE ASKED TO RELAY ANY REPORTS OF DAMAGE VIA
AMATEUR RADIO FREQUENCIES...NYSPIN LSR...SEVERE WEATHER REPORTING
FORM AND TELEPHONE.

In the hours before

Local storm report, Sep 29, 5:47 AM EST, 3 hours 38 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK

TROOP E

0647AM     THU SEP 29 2005

EOSO WLSR

01830    FILE 28   ONTARIO CO SHERIFF OFFICE  NY0340000      SEP 29-05

TO       ATTN NATIONAL WEATHER SERVICE

TREES AND WIRES DOWN IN HOPEWELL AND CLIFTON SPRINGS AREAS DUE TO HIGH WINDS

AUTH SHERIFF PHILIP C POVERO                     B MANEY 0645
Local storm report, Sep 29, 7:22 AM EST, 2 hours 3 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK

TROOP A

0821AM     THU SEP 29 2005

#1 0000001 000

AWLS WLSR QHQT QTRF APTS WAPT

00506    FILE 28   WELLSVILLE PD NY0022800                   SEP 29-05

TO       NATIONAL WEATHER SERVICE

         COPY SEMO DUTY OFFICER

                   THUNDERSTORM/HIGH WIND REPORT

COUNTY(S) AFFECTED: ALLEGANY

LOCATION (INCLUDING TOWN AND NEAREST ROAD): E PEARL ST

DATE AND TIME CONDITION STARTED: 0630

EXTENT OF DAMAGE OR AREAS IN DANGER: TREES TELCO LINES URBAN FLOODING

DAMAGE MINOR WITH MINOR TRAFFIC INTERRUPTION THROUGHOUT THE VILLAGE AND TOWN OF

WELLSVILLE. ALL PROBLEMS HAVE EITHER BEEN CORRECTED OR ARE NEARING COMPLETION

E PEARL ST SHOULD BE OPEN WITHIN THE NEXT 30 MINUTES

CHECK ONE:

HAIL SIZE REPORTED

(X) - NO HAIL REPORTED    ( ) - LESS THAN 1/2 (PEA)

( ) - 1/2 (MARBLE)       ( ) - 1/2 TO 3/4 (PENNY)

( ) - 3/4 TO 1 (DIME)   ( ) - 1.25 (HALF DOLLAR)

( ) - 1.50 (WALNUT)      ( ) - 1.75 (GOLFBALL)

( ) - 2.00 (HENS EGG)    ( ) - 2.50 (TENNISBALL)

( ) - 2.75 (BASEBALL)    ( ) - 3.00 (TEA CUP)

( ) - 4.00 (GRAPEFRUIT)  ( ) - 4.50 (SOFTBALL)

NUMBER KILLED:  0       NUMBER INJURED:    0

CHECK ONE OR MORE AS APPLICABLE:

LIGHTNING REPORTED AS ( ) - CLOUD TO CLOUD  (X) - CLOUD TO GROUND

LIGHTNING DAMAGE TO:            ( ) - TREES

( ) - POWER/TELCO POLES   ( ) - POWER/TELCO LINES

( ) - COMM. BUILDINGS     ( ) - PRIVATE HOMES

( ) - OUT/FARM BUILDINGS  ( ) - CROPS

NUMBER KILLED:    0     NUMBER INJURED:    0

CHECK ONE OR MORE AS APPLICABLE:

HIGH WIND/TSTORM WIND DAMAGE   ( ) - CROPS

(X) - SMALL TREES/SHRUBS  (X) - LARGE TREES

( ) - COMM. BUILDINGS     ( ) - PRIVATE HOMES

( ) - OUT/FARM BUILDINGS  ( ) - POWER/TELCO POLES

(X) - POWER/TELCO LINES

RELIABLE WIND SPEED REPORTS: 50+ MPH OR    KNOTS

NUMBER KILLED:   0      NUMBER INJURED:   0

FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)

(X) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING

( ) - LOCAL SMALL CREEKS OVERFLOWING

( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE

REMARKS: A HANDFUL OF TREES AND LARGE BRANCHES DOWN 1 BLOCKING E PEARL ST IN

THE VILLAGE BRINGING DOWN TELECO LINES BLOCKING TRAFFIC. UNDERPASSES AND POOR

DRAINAGE AREAS SUSTAINED MINOR FLOODING-WATER HAS RECEEDED. DPW CLEARING STREET

AUTH PHONE #: 585 593-5600

AUTH ELDRIDGE, C D EMER MNGMNT COORDINATOR
Local storm report, Sep 29, 8:52 AM EST, 33 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK

TROOP B

0951AM     THU SEP 29 2005

#1 0000001 000

BCZY WLSR

01778    FILE 28   SP CHAZY NY1090200                        SEP 29-05

TO       APTS

ROAD CLOSURE - CLINTON COUNTY - T/CHAZY

MINER FARM ROAD (CR-23) CLOSED FORM LAFOREST ROAD TO RIDGE ROAD DUE TO DOWNED

POWER LINES.  EXPECTED DURATION IS UNKNOWN.  DETOUR AS FOLLOWS:  LAFOREST RD,

ANGELVILLE RD, MCBRIDE RD, RIDGE RD.

AUTH SGT/SC STEPHEN T. WEIGHTMAN
Local storm report, Sep 29, 9:02 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1002 AM EDT THU SEP 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     NON-TSTM WND DMG HADLEY                  43.32N 73.85W
09/29/2005                   SARATOGA           NY   EMERGENCY MNGR

0700 AM     NON-TSTM WND DMG WHITEHALL               43.56N 73.42W
09/29/2005                   WASHINGTON         NY   EMERGENCY MNGR

            TREES DOWN.

0715 AM     NON-TSTM WND DMG BOLTON                  43.54N 73.67W
09/29/2005                   WARREN             NY   EMERGENCY MNGR

            TREES DOWN.

0715 AM     NON-TSTM WND DMG SCHENECTADY             42.80N 73.93W
09/29/2005                   SCHENECTADY        NY   NWS EMPLOYEE

            LARGE LIMBS DOWN.

0720 AM     NON-TSTM WND DMG EAST JEWETT             42.24N 74.15W
09/29/2005                   GREENE             NY   EMERGENCY MNGR

            TREES DOWN.

0727 AM     NON-TSTM WND DMG LEXINGTON               42.24N 74.37W
09/29/2005                   GREENE             NY   EMERGENCY MNGR

            TREES DOWN.

0730 AM     NON-TSTM WND DMG CAMBRIDGE               43.03N 73.38W
09/29/2005                   WASHINGTON         NY   EMERGENCY MNGR

            TREES DOWN.

0735 AM     NON-TSTM WND DMG TROY                    42.73N 73.68W
09/29/2005                   RENSSELAER         NY   EMERGENCY MNGR

            TREES DOWN.

0737 AM     NON-TSTM WND DMG MALTA                   42.97N 73.79W
09/29/2005                   SARATOGA           NY   EMERGENCY MNGR

            TREES DOWN.

0740 AM     NON-TSTM WND DMG PITTSTOWN               42.84N 73.48W
09/29/2005                   RENSSELAER         NY   EMERGENCY MNGR

            TREES DOWN.

0750 AM     NON-TSTM WND DMG MIDDLEVILLE             43.14N 74.97W
09/29/2005                   HERKIMER           NY   EMERGENCY MNGR

            TREES DOWN.

0750 AM     NON-TSTM WND DMG OLD FORGE               43.71N 74.97W
09/29/2005                   HERKIMER           NY   EMERGENCY MNGR

            TREES DOWN.

0830 AM     NON-TSTM WND DMG GLENS FALLS             43.31N 73.65W
09/29/2005                   WARREN             NY   EMERGENCY MNGR

            TREES DOWN.

0840 AM     NON-TSTM WND DMG WAPPINGERS FALLS        41.60N 73.92W
09/29/2005                   DUTCHESS           NY   EMERGENCY MNGR

            TREES DOWN.

0907 AM     TSTM WND DMG     NEWPORT                 43.19N 75.01W
09/29/2005                   HERKIMER           NY   TRAINED SPOTTER

            TREES DOWN.

&&

OKEEFE
Local storm report, Sep 29, 9:10 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1010 AM EDT THU SEP 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     OLD FORGE               43.71N 74.97W
09/29/2005                   HERKIMER           NY   EMERGENCY MNGR

            HUNDREDS OF TREES AND POWER POLES DOWN. ROADS IMPASSABLE.
            SOME OF THIS DAMAGE IS ATTRIBUTABLE TO NON THUNDERSTORM
            WIND DAMAGE. SEE PREVIOUS LSR FOR OLD FORGE ISSUED AT 750
            AM. SOME OF THIS DAMAGE IS ATTRIBUTABLE TO SEVERE
            THUNDERSTORMS.

&&

OKEEFE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 high wind. Local standard time, as filed.

High Wind, Southern Berkshire

When
September 29, 9:25 AM EST
Where
Southern Berkshire forecast zone
Measured
60 kt (69 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
42.371, -73.206 (the zone’s center; the record gives no point)

Trees and power lines were blown down in Lenox.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2005Every state in 2005This day in weather historyWarnings in Massachusetts, September 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5474531.